Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor not2late4u

Posted by KaraS on January 8, 2005, at 3:08:20

In reply to Re: Renee Tapering Off Effexor, posted by not2late4u on January 8, 2005, at 1:55:33

> Update:
> Day 12 = 37.5mg - I felt more of what others call brain zaps.
> Day 13 = 37.5mg - felt a lot more brain zaps, felt emotional, more irritable and late afternoon felt a bit headachey. Harder to focus, a little more loopy. Took Klonopin twice today.
> Day 14 - ditto from day 13 (but not sure if thats a mixture of the meds withdraw and sorry fellas, that time of the month). Headache went away later in day. Will stay with the 37.5mg until I feel its time to drop, probably near the end of January since I have a 5 day ski trip planned and want to be able to enjoy it. No Klonopin today. Feeling a little down. On a scale from 110, 10 being unbearable. So far Id say withdraw at its highest has been a 4.5. Renee.
>


I wouldn't drop from 37.5 down to nothing if I were you. I chopped that last 37.5 mg. pill into four sections and did it more slowly yet I still had problems when I stopped taking the last quarter of a pill. I had virtually no problems until that point either. That's when I needed to add in another serotonergic medication to help me out.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:438006
URL: http://www.dr-bob.org/babble/20050103/msgs/439304.html